# SDR AALA20060082

- Difficulty date: February 9, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS AT LEFT HAND AFT AND RIGHT HAND MID CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS AT LEFT HAND AFT AND RIGHT HAND MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
